advertisement
Question
Posted by: Brianur | 2011/04/08

Burning feet

I am a type 2 diebetic. I am on Glucophage and Aspivar 10mg.
I am finding that late afternoon and nights i am getting a burning sensation in my feet which keeps me from sleeping.
Is there anything I can do to stop this as it is driving me mad
Many thanks
Kind regards
Brian Uranovsky

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Brianur

It is essential that you consult your doctor for blood tests to determine if your diabetes is well controlled. You are experiencing a complication of diabetes, called diabetic neuropathic disease. This can be treated with medication but your glucose has to be controlled.

Regards


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement